MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING; INSTRUMENT KNEE

ZIMMER BIOMET, INC. FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING; INSTRUMENT KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the device fractured.No more information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated and the reported event was confirmed.Visual examination of the photograph provided shows that the device is fractured.Device history record (dhr) was reviewed and no discrepancies were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d2b, d4, d9, g3, g6, h1, h2, h6.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Complaint sample was evaluated.Visual evaluation of the returned device shows signs of use and fracture.Additional information does not affect the root cause.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
FEMORAL SET SCREW HEX DRIVER TORQUE LIMITING
Common Device Name
INSTRUMENT KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16017863
Report Number0001822565-2022-03564
Device Sequence Number15138085
Product Code HXX
UDI-Device Identifier00889024219595
UDI-Public(01)00889024219595(10)64109433
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00598707100
Device Lot Number64109433
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2022
Supplement Date Received by Manufacturer02/16/2023
03/27/2023
07/21/2023
Initial Report FDA Received Date12/20/2022
Supplement Report FDA Received Date02/17/2023
04/19/2023
07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown